Skip to Main content Skip to Navigation


hal-00204754v1  Journal articles
F. CometsS. Popov. Shape and local growth for multidimensional branching random walks in random environment
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2007, 3, pp.273-299
hal-00291517v1  Journal articles
F. CometsS. PopovM. Vachkovskaia. The number of open paths in an oriented ρ-percolation model
Journal of Statistical Physics, Springer Verlag, 2008, 131 (2), pp.357-379
hal-00559803v1  Journal articles
F. CometsS. PopovG.M. SchützM. Vachkovskaia. Knudsen gas in a finite random tube: transport diffusion and first passage properties
Journal of Statistical Physics, Springer Verlag, 2010, 140 (5), pp.948-994
hal-00103912v1  Journal articles
F. CometsS. Popov. Limit law for transition probabilities and moderate deviations for Sinai's random walk in random environment
Probability Theory and Related Fields, Springer Verlag, 2003, 126 n.4, pp.571-609
hal-00102147v1  Journal articles
F. CometsS. Popov. A note on quenched moderate deviations for Sinai's random walk in random environments
ESAIM: Probability and Statistics, EDP Sciences, 2004, 8, pp.56-66
hal-00401024v1  Journal articles
F. CometsS. PopovG.M. SchützM. Vachkovskaia. Billiards in a general domain with random reflections
Archive for Rational Mechanics and Analysis, Springer Verlag, 2009, 191 (3), pp.497-537
hal-00502971v1  Journal articles
F. CometsS. PopovG.M. SchützM. Vachkovskaia. Quenched invariance principle for the Knudsen stochastic billiard in a random tube
Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (3), pp.1019-1061
hal-00143395v1  Journal articles
F. CometsS. Popov. On multidimensional branching random walks in random environment
Annals of Probability, Institute of Mathematical Statistics, 2007, 35 (1), pp.68-114
hal-00445762v1  Journal articles
F. CometsS. PopovG.M. SchützM. Vachkovskaia. Erratum: Billiards in a general domain with random reflections
Archive for Rational Mechanics and Analysis, Springer Verlag, 2009, 193 (3), pp.737-738
hal-01017852v1  Journal articles
F. CometsC. GallescoS. PopovM. Vachkovskaia. On large deviations for the cover time of two-dimensional torus
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (96), pp.1-18
hal-00717663v1  Journal articles
F. CometsS. Popov. Ballistic regime for random walks in random environment with unbounded jumps and Knudsen billiards
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2012, 48 (3), pp.721-744